Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feel nauseaa everytime see ARV
Oct 18, 2013

I just start ARV (AZT,3TC,NVP) one month ago. My CD4 was 200 and Viral load 32000. There was no meaningful side effects of the ARV. Its just that, i feel nauseaa and feel like vomiting everytime I see ARV, although i didnt vomit after I swallowed it. Everytime my eyes see ARV i just feel it.

I tried to swallowed it with chocolate or banana, my favorite foods, but nothing change.

I know my life is depending on it and i dont want to stop ARV. Any suggestion what should i do?

Response from Dr. Henry

Some HIV medications can cause nausea (AZT one of them) so anti-nausea meds can be helpful if other treatment options not available (ie tenofovir or abacavir instead of AZT). Some patients have an emotional/psychological reaction to HIV meds in which case counseling and sometimes treatment for anxiety or pill phobia can help. Some of the meds are available in liquid form for children but can be used in adults. KH



Previous
Night sweats
Next
viraday

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement